Write a review

My Face is a Mess - Doctor Might Need to Redo

I had a facelift 10 weeks ago and I have developed...

I had a facelift 10 weeks ago and I have developed a 20cent round hematoma under one cheek and a long thinner one on the other cheek. Both sides of my face are totally different in shape one side pulled up more than the other.

My doctor wants to inject Kenacort A40 into Hematomas but this product has been unavailable from the manufacturer since last year. This also worries me as I feel that if he had used this product he would know that information.

Please help I feel as if I am getting no where and keep getting told to just massage them which only hurts even more. I can only lye on my back as my face still hurts if I lye on my sides at night.

Has anybody ever had good results after experiencing the same situation with Kenacort A40 into Hematomas.
Name not provided

He doesn't seem to know what to do and feels surgery to even both sides of my face may be necessary. That is what I paid him for the first time and what assurance have I that the same thing will not happen again.

Was this review helpful? 1 other found this helpful